# SDR AALA202104149023

- Difficulty date: March 29, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 58,265 hours, 24,437 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146A53605
- Condition: Out Of Tolerance
- Location: Bs 887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: ATTACHING STRUCTURE FOR THE OASIS MOD LEFT OUTBOARD SEAT TRACK HAS ELONGATED HOLES IN MAIN CABIN, STA 887 AND LBL 45.5. REPLACED CARRY THROUGH ANGLE IAW BAC DWG 147A5300, B737 SRM 51-40-02 ADDING FREEZE PLUG REPAIR IAW AA E.A 325478.
